MathSciNet Relay Station
MathSciNet bibliographic data
MR2150017 (2006d:60019) 60C05 (05C80 60J80)
van der Hofstad, Remco; Hooghiemstra, Gerard; Van Mieghem, Piet Distances in random graphs with finite variance degrees. Random Structures Algorithms 27 (2005), no. 1, 76–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement